# SDR IPXA2023091450947

- Difficulty date: September 14, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 63,268 hours, 20,775 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** LOWER AFT CARGO DOOR FORWARD FRAME DOOR LATCH GUARD BROKEN AND SEAL RETAINER BENT.***SM18/LMX8*** R&R LWR AFT CARGO DOOR FWD FRAME DOOR LATCH IAW SRM 51-40-1
